# SDR DALA2025051303718

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 91,134 hours, 42,750 cycles
- Engine: Cfmint CFM565A1
- Engine time: 55,641 hours, 28,543 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3671
- Condition: Leaking
- Location: Nr 1
- Part time: 51,379 hours, 41,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3228 - DIV - TO PHL DUE TO IDG 1 LOW OIL PRESSURE ECAM MESSAGE WITH APU ALREADY DEFERRED PER MEL. CORRECTIVE ACTION: REMOVED AND REPLACED #1 ENGINE IDG AND QUAD RING. OPERATION, LEAK CHECK AND IDLE RUN GOOD. OK FOR SERVICE. (LP: 7569619)
